# SDR DL72W971212

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERG EXIT LIGHT IN AIRSTAIR WILL NOT TEST.  REPLACED BATTERIES, OPN CKS OK.
